MathSciNet Relay Station
MathSciNet bibliographic data
MR255027 65.35
Bareiss, Erwin H. Numerical solution of linear equations with Toeplitz and vector Toeplitz matrices. Numer. Math. 13 1969 404–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement